U.S. doctors online nowAsk doctors free
Peru
A 23-year-old male asked:

I took accutan for 3 months instead of 6 prescribed. now after 2 months, i got terrible kp on arms. should i start and complete accutan again? help

1 doctor answer1 doctor weighed in
Dr. Hashmat Rajput
Internal Medicine 39 years experience
KP: Keratosis pillaris or "goosebumps "or "chicken skin"- did you have it before?Or it came after isotretinoin? You used Isotretinoin for 3 months. You should discuss with your dermatologist who prescribed the medication, for possible repeat or other treatments for kp like glycol, urea, dermabrasion, light, laser therapy. Kp usually resolve around age30. See your dermatologist. Thanks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.